Generalized solutions to boundary value problems for quasilinear hyperbolic systems of partial differential-functional equations
Volume 57 / 1992
Annales Polonici Mathematici 57 (1992), 177-191 DOI: 10.4064/ap-57-2-177-191
Generalized solutions to quasilinear hyperbolic systems in the second canonical form are investigated. A theorem on existence, uniqueness and continuous dependence upon the boundary data is given. The proof is based on the methods due to L. Cesari and P. Bassanini for systems which are not functional.